# SDR 9518309950

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EXPERIENCED COMPRESSOR STALLS ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FUEL CONTROL ASSEMBLY, PRBC AND PERFORMED A FULL ENGINE TRIM.  SUBSEQUENT RUNUP WAS SATISFACTORY.
